Vol 8 No 3 (1968): Lithuanian Mathematical Journal

Vol 8 No 3 (1968)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1968-09-15

Front Matter

Cover
Abstract views 26 | Article downloads (PDF) 2
1-6
PDF

Articles

M. Balk
The fundamental theorem of algebra for polyanalytic polynomial
Abstract views 23 | Article downloads (PDF) 11
401-404
PDF
V. Bistrickas
Dichotomic problem of dynamic programming for the strictly convex functions. I
Abstract views 18 | Article downloads (PDF) 9
423-435
PDF
N. Vorobev
The “attack-defence” game
Abstract views 19 | Article downloads (PDF) 12
437-444
PDF
I. Vrublevskaja
A game of the one attacker against several defenders
Abstract views 19 | Article downloads (PDF) 9
445-459
PDF
B. Grigelionis
On Markov property of stochastic processes
Abstract views 23 | Article downloads (PDF) 15
489-502
PDF
E. Dagienė
On the central power of the Dirichlet series
Abstract views 21 | Article downloads (PDF) 11
503-522
PDF
A. Kibenko | L. Chepurnowa
On one existence and uniqueness theorem
Abstract views 18 | Article downloads (PDF) 9
523-529
PDF
J. Kisielius
Analytische Losungen einer Klasse der Differentialgleichungen der ersten Ordnung
Abstract views 20 | Article downloads (PDF) 9
531-545
PDF
V. Paulauskas | A. Slušnys
On the estimation of the rate of convergence in the two-dimensional central limit theorem
Abstract views 19 | Article downloads (PDF) 12
591-595
PDF

Back Matter

Contents
Abstract views 25 | Article downloads (PDF) 3
610-614
PDF